논문KCI 등재
THE THIRD HERMITIAN-TOEPLITZ AND HANKEL DETERMINANTS FOR PARABOLIC STARLIKE FUNCTIONS
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
A normalized analytic function $f$ is parabolic starlike if $w(z)$ $:=zf'(z)/f(z)$ maps the unit disk into the parabolic region $\{w: \operatorname{Re} w>|w-1|\}$. Sharp estimates on the third Hermitian-Toeplitz determinant are obtained for parabolic starlike functions. In addition, upper bounds on the third Hankel determinants are also determined.
Abstract
A normalized analytic function $f$ is parabolic starlike if $w(z)$ $:=zf'(z)/f(z)$ maps the unit disk into the parabolic region $\{w: \operatorname{Re} w>|w-1|\}$. Sharp estimates on the third Hermitian-Toeplitz determinant are obtained for parabolic starlike functions. In addition, upper bounds on the third Hankel determinants are also determined.
참고문헌 (26)
- Rosihan M. Ali, "Starlikeness associated with parabolic regions", International Journal of Mathematics and Mathematical Sciences, 2005(4), pp.561~570 (2005), Hindawi Limited[DOI]
- R. M. Ali, "Uniformly convex and uniformly starlike functions", Ramanujan Math. Newsletter, 21(1), pp.16~30 (2011)
- K. O. Babalola, "Inequality Theory and Applications vol. 6", pp.1~7 (2010), Nova Sci. Publishers
- Nak Eun Cho, "Some coefficient inequalities related to the Hankel determinant for strongly starlike functions of order alpha", Journal of Mathematical Inequalities, (2), pp.429~439 (2017), Element d.o.o.[DOI]
- N. E. Cho, "The Bounds of Some Determinants for Starlike Functions of Order Alpha", Bulletin of the Malaysian Mathematical Sciences Society, 41(1), pp.523~535 (2017), Springer Science and Business Media LLC[DOI]
- K. Cudna, "The second and third-order Hermitian Toeplitz determinants for starlike and convex functions of order $$\alpha $$", Boletín de la Sociedad Matemática Mexicana, 26(2), pp.361~375 (2019), Springer Science and Business Media LLC[DOI]
- A. Goodman, "On uniformly convex functions", Annales Polonici Mathematici, 56(1), pp.87~92 (1991), Institute of Mathematics, Polish Academy of Sciences[DOI]
- A.W Goodman, "On uniformly starlike functions", Journal of Mathematical Analysis and Applications, 155(2), pp.364~370 (1991), Elsevier BV[DOI]
- Philip Hartman, "The Spectra of Toeplitz's Matrices", American Journal of Mathematics, 76(4), pp.867~ (1954), JSTOR[DOI]
- W. K. Hayman, "On the Second Hankel Determinant of Mean Univalent Functions", Proceedings of the London Mathematical Society, s3-18(1), pp.77~94 (1968), Wiley[DOI]
- Piotr Jastrzȩbski, "Hermitian Toeplitz determinants of the second and third-order for classes of close-to-star functions", Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 114(4) (2020), Springer Science and Business Media LLC[DOI]
- BOGUMIŁA KOWALCZYK, "THE SHARP BOUND FOR THE HANKEL DETERMINANT OF THE THIRD KIND FOR CONVEX FUNCTIONS", Bulletin of the Australian Mathematical Society, 97(3), pp.435~445 (2018), Cambridge University Press (CUP)[DOI]
- Dan Kucerovsky, "On some properties of Toeplitz matrices", Cogent Mathematics, 3(1), pp.1154705~ (2016), Informa UK Limited[DOI]
- Virendra Kumar, "Sharp coefficient bounds for starlike functions associated with the Bell numbers", Mathematica Slovaca, 69(5), pp.1053~1064 (2019), Walter de Gruyter GmbH[DOI]
- Virendra Kumar, "Third Hankel Determinant for Certain Classes of Analytic Functions", Springer Proceedings in Mathematics & Statistics, pp.223~231 (2020), Springer Singapore[DOI]
- Oh Sang Kwon, "The Bound of the Hankel Determinant of the Third Kind for Starlike Functions", Bulletin of the Malaysian Mathematical Sciences Society, 42(2), pp.767~780 (2018), Springer Science and Business Media LLC[DOI]
- Adam Lecko, "The Sharp Bound of the Hankel Determinant of the Third Kind for Starlike Functions of Order 1", 2, 2018, pp.13(5), 2231~2238[DOI]
- Adam Lecko, "The fourth-order Hermitian Toeplitz determinant for convex functions", Analysis and Mathematical Physics, 10(3) (2020), Springer Science and Business Media LLC[DOI]
- Richard J. Libera, "Coefficient Bounds for the Inverse of a Function with Derivative in P", Proceedings of the American Mathematical Society, 87(2), pp.251~ (1983), JSTOR[DOI]
- Wancang Ma, "Uniformly convex functions II", Annales Polonici Mathematici, 58(3), pp.275~285 (1993), Institute of Mathematics, Polish Academy of Sciences[DOI]
- Ch. Pommerenke, "On the Coefficients and Hankel Determinants of Univalent Functions", Journal of the London Mathematical Society, s1-41(1), pp.111~122 (1966), Wiley[DOI]
- C. Pommerenke, "On the Hankel determinants of univalent functions", Mathematika, 14(1), pp.108~112 (1967), Wiley[DOI]
- V. Ravichandran, "Sufficient conditions for starlikeness associated with parabolic region", International Journal of Mathematics and Mathematical Sciences, 32(5), pp.319~324 (2002), Hindawi Limited[DOI]
- V. Ravichandran, "Bound for the fifth coefficient of certain starlike functions", Comptes Rendus. Mathématique, 353(6), pp.505~510 (2015), Cellule MathDoc[DOI]
- Frode Ronning, "Uniformly Convex Functions and a Corresponding Class of Starlike Functions", Proceedings of the American Mathematical Society, 118(1), pp.189~ (1993), JSTOR[DOI]
- F. Ronning, "A survey on uniformly convex and uniformly starlike functions", Ann. Univ. Mariae Curie-Sk lodowska Sect. A, 47, pp.123~134 (1993)
관련 논문AI추천
HANKEL DETERMINANTS FOR STARLIKE FUNCTIONS WITH RESPECT TO SYMMETRICAL POINTS심영재, 조낙은, Derek K. Thomas대한수학회 · 대한수학회보2023 · 제60권 제2호The sharp bound of the third Hankel determinant for some classes of analytic functions심영재, Adam Lecko, Bogumi la Kowalczyk, Millenia Lecko대한수학회 · 대한수학회보2018 · 제55권 제6호Sharp bounds for initial coefficients and the second Hankel determinantMilutin Obradovic, Rosihan M. Ali, See Keong Lee대한수학회 · 대한수학회보2020 · 제57권 제4호Third Hankel determinants for starlike and convex functions of order alphaHalit Orhan, Paweł Zaprawa대한수학회 · 대한수학회보2018 · 제55권 제1호Some Coefficient Inequalities Related to the Hankel Determinant for a Certain Class of Close-to-convex Functionsyong sun, Zhi-Gang Wang경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2019 · 제59권 제3호Radius of Starlikeness for Analytic Functions with Fixed Second CoefficientRosihan M. Ali, Shanmugam Sivaprasad Kumar, VirendraKumar, V. Ravichandran경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2017 · 제57권 제3호
이 간행물의 다른 논문 (19건)
THE RECURRENT HYPERCYCLICITY CRITERION FOR TRANSLATION C0-SEMIGROUPS ON COMPLEX SECTORSZhi-Yuan Xu, Yu-Xia Liang, Ze-Hua Zhoupp. 293-305CONJUGACY CLASSIFICATION OF n-DIMENSIONAL MÖBIUS GROUPZekun Li, Binlin Daipp. 307-313PRIME-PRODUCING POLYNOMIALS RELATED TO CLASS NUMBER ONE PROBLEM OF NUMBER FIELDS이준호pp. 315-323SOME INTEGRAL INEQUALITIES FOR THE LAPLACIAN WITH DENSITY ON WEIGHTED MANIFOLDS WITH BOUNDARYFanqi Zengpp. 325-338RINGS AND MODULES WHICH ARE STABLE UNDER NILPOTENTS OF THEIR INJECTIVE HULLSNguyen Thi Thu Happ. 339-348
